# SDR GUU2008F00039

- Difficulty date: August 13, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9225 TPA/JAX, DURING APPROACH NOSE LANDING GEAR RELAY CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER AND RECYCLED GEAR.  NOSE GEAR EXTENDED NORMALLY WITH THREE GREEN.  REPLACED LANDING GEAR RELAY.  OPERATIONAL CHECK NORMAL.  (S)
